# SDR AALA201805018002

- Difficulty date: April 26, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 52,562 hours, 21,808 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Switch
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL LAVATORIES INOPERATIVE AT CRUISE ALTITUDE.  REPLACED THE VACUUM BLOWER BAROMETRIC SWITCH IAW AMM 38-32-12.  AIRCRAFT WAS GROUNDED.
